Orthogonal packings in PG(5, 2).
Aequationes mathematicae, Tome 31 (1986), pp. 159-168
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1986__31_137154,
author = {D.R. Stinson and S.A. Vanstone},
title = {Orthogonal packings in {PG(5,} 2).},
journal = {Aequationes mathematicae},
pages = {159--168},
year = {1986},
volume = {31},
zbl = {0606.05010},
url = {http://geodesic.mathdoc.fr/item/AM2_1986__31_137154/}
}
D.R. Stinson; S.A. Vanstone. Orthogonal packings in PG(5, 2).. Aequationes mathematicae, Tome 31 (1986), pp. 159-168. http://geodesic.mathdoc.fr/item/AM2_1986__31_137154/